# SDR GTIA2018122083018

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 49,718 hours, 23,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE M MEGAPHONE DOES NOT SQUEAL WHEN TEST PLUG PULLED OUT-R/R ZONE M MEGAPHONE IAW AC DRAWING NK319-132-EQ
